Differential and Integral Equations

On the optimal local regularity for gauge field theories

Sergiu Klainerman and Matei Machedon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 6 (1997), 1019-1030.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438216

Mathematical Reviews number (MathSciNet)
MR1608017

Zentralblatt MATH identifier
0940.35011

Subjects
Primary: 58J45: Hyperbolic equations [See also 35Lxx]
Secondary: 35L70: Nonlinear second-order hyperbolic equations 35Q75: PDEs in connection with relativity and gravitational theory

Citation

Klainerman, Sergiu; Machedon, Matei. On the optimal local regularity for gauge field theories. Differential Integral Equations 10 (1997), no. 6, 1019--1030. https://projecteuclid.org/euclid.die/1367438216


Export citation